T78.0: Anaphylactic shock due to adverse food reaction

The contents of this page are currently being translated and will soon also be available in English.

Sie hatten starke Beschwerden, weil Sie allergisch auf ein Nahrungsmittel reagiert haben.

Bei einer Allergie reagiert das Abwehrsystem zu stark auf bestimmte Stoffe. Solche Stoffe können beispielsweise harmlose Stoffe aus der Umwelt, Medikamente oder bestimmte Chemikalien sein.

Sie haben durch die allergische Reaktion starke Kreislauf-Beschwerden bekommen. Bei einer solchen Reaktion kann es außerdem zu Übelkeit oder Erbrechen kommen. Man kann dabei auch Atemnot oder einen Hautausschlag haben.

Additional indicator

On medical documents, the ICD code is often appended by letters that indicate the diagnostic certainty or the affected side of the body.

  • G: Confirmed diagnosis
  • V: Tentative diagnosis
  • Z: Condition after
  • A: Excluded diagnosis
  • L: Left
  • R: Right
  • B: Both sides

Further information

Note

This information is not intended for self-diagnosis and does not replace professional medical advice from a doctor. If you find an ICD code on a personal medical document, please also note the additional indicator used for diagnostic confidence.
Your doctor will assist you with any health-related questions and explain the ICD diagnosis code to you in a direct consultation if necessary.

Source

Provided by the non-profit organization “Was hab’ ich?” gemeinnützige GmbH on behalf of the Federal Ministry of Health (BMG).